UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-6 of 6 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Extra-strong uncertainty principles in relation to phase derivative for signals in Euclidean spaces Journal article
Journal of Mathematical Analysis and Applications, 2016,Volume: 437,Issue: 2,Page: 912-940
Authors:  Pei Dang;  Tao Qian;  Yan Yang
Favorite  |  View/Download:6/0  |  Submit date:2019/02/11
Amplitude Derivative  Hilbert Transform  Phase Derivative  Signals In Euclidean Spaces  Uncertainty Principle  
Tighter Uncertainty Principles Based on Quaternion Fourier Transform Journal article
Advances in Applied Clifford Algebras, 2016,Volume: 26,Issue: 1,Page: 479-497
Authors:  Yan Yang;  Pei Dang;  Tao Qian
Favorite  |  View/Download:7/0  |  Submit date:2019/02/11
Covariance  Quaternion Fourier Transform  Uncertainty Principle  
Hardy–Sobolev derivatives of phase andamplitude, and their applications Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 17,Page: 2017–2030
Authors:  Pei Dang;  Tao Qian;  Yan Yang
Favorite  |  View/Download:17/0  |  Submit date:2019/06/17
Amplitude-phase Representation Of Signal  Derivatives Of Phase Andamplitude  Sobolev Space  Hardy Space  Hilbert Transform  Instantaneous Frequency  
on sets of zeros of clifford-algebra-valued polynomials Journal article
Acta Mathematica Scientia, 2010,Volume: 30,Issue: 3,Page: 1004-1012
Authors:  Yang Yan;  Qian Tao
Favorite  |  View/Download:2/0  |  Submit date:2019/06/11
Clifford Algebra  Zeroes Of Polynomials  
Co-dimension-p Shannon sampling theorems Journal article
Complex Variables and Elliptic Equations, 2007,Volume: 52,Issue: 1,Page: 9–20
Authors:  Yan Yang;  Tao Qian
Favorite  |  View/Download:3/0  |  Submit date:2019/06/11
Shannon Sampling  Sinc Function  Clifford Algebra  
Schwarz Lemma in Euclidean spaces Journal article
Complex Variables and Elliptic Equations, 2006,Volume: 51,Issue: 7,Page: 653–659
Authors:  Yan Yang;  Tao Qian
Favorite  |  View/Download:3/0  |  Submit date:2019/06/11
Schwarz Lemma  Monogenic Function  Laurent Expansion